ASAP Pregnant on pill?

Hi all, I need some advice ASAP! I am on the pill every day and don't have a break at all. Some days I take my pill at 4 in the morning and sometimes at 10 at night depending if I go out (take it when I get home) i have been having all symptoms like feeling sick, really bad lower back pain, really tired, and whenever I eat food I always feel sick after wards. I am also spotting a bit but not a lot and also cramps and bloated. I am in a relationship and do have sex quite often. Also I did have the coil in too whilst taking the pill so could this reduce the protection on the pill as I've had the coil took out. please can someone get back to me ASAP PLEASE!

3 Replies

  • Only advice is to go to the doctor that's what they are there for!

    It sounds like you its what you want to believe!

    I take the pill cerezette double dose & back to back no breaks.

    I get all those symptoms too sometime s my stomach is so swollen it looks like a pregnancy which makes me feel sick!

    Everything you describe is a side effect of the pill.

    Anyways go to your doctor as they are he only ones who can do a

    Blood test for sure so you can know for sure!

    Good luck!

  • The easiest way to put your mind at rest is to do a pregnancy test.

    Then see the Dr if you are worried with either outcome. Best wishes.

  • Hi there I am on the pill constantly too, and have the exact same symptoms as u but as I have had them for quite few months I know I'm not pregnant!! But each time I go to my gp I just get told to carry on as I am with the pill and see how it goes!!! If u get anywhere with ure gp could you let me know? Thank you

You may also like...